Approximation Properties of Chlodowsky Variant of (pq) Szász–Mirakyan–Stancu Operators

  • M. MursaleenEmail author
  • A. A. H. AL-Abied


In the present paper, we introduce the Chlodowsky variant of (pq) Szász–Mirakyan–Stancu operators on the unbounded domain which is a generalization of (pq) Szász–Mirakyan operators. We have also derived its Korovkin-type approximation properties and rate of convergence.


(p  q)-integers (p  q)-Szász–Mirakyan operators Chlodowsky polynomials Weighted approximation 

AMS Subject Classification (2010)

41A10 41A25 41A36 


  1. 1.
    T. Acar, \((p, q)\)-generalization of Szász–Mirakyan operators. Math. Methods Appl. Sci. 39(10), 2685–2695 (2016)Google Scholar
  2. 2.
    T. Acar, P.N. Agrawal, A.S. Kumar, On a modification of \( (p, q)\)-Szász–Mirakyan operators. Complex Anal. Oper. Theory 12(1), 155–167 (2018)MathSciNetCrossRefGoogle Scholar
  3. 3.
    T. Acar, M. Mursaleen, S.A. Mohiuddine, Stancu type \((p,q)\)-Szász–Mirakyan–Baskakov operators. Commun. Fac. Sci. Univ. Ank. Ser. A1 67(1), 116–128 (2018)Google Scholar
  4. 4.
    T. Acar, S.A. Mohiuddine, M. Mursaleen, Approximation by \( (p,q)\)-Baskakov–Durrmeyer–Stancu operators. Complex Anal. Oper. Theory 12(6), 1453–1468 (2018).Google Scholar
  5. 5.
    A. Aral, A generalization of Szász–Mirakyan operators based on \(q\)-integers. Math. Comput. Model. 47(9–10), 1052–1062 (2008)CrossRefGoogle Scholar
  6. 6.
    M. Örkcü, O. Doğru, Weighted statistical approximation by Kantorovich type q-Szász–Mirakyan operators. Appl. Math. Comput. 217(20), 7913–9 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    R.A. Devore, G.G. Lorentz, Constructive Approximation (Springer, Berlin, 1993)CrossRefGoogle Scholar
  8. 8.
    A.D. Gadzhiev, The convergence problem for a sequence of linear positive operators on unbounded sets and theorems analogous to that P. P. Korovkin. Sov. Math. Dokl. 15(5), 1433–1436 (1974)Google Scholar
  9. 9.
    V. Gupta, A. Aral, Convergence of the \(q\)-analogue of Szász–Beta operators. Appl. Math. Comput. 216(2), 374–380 (2010)Google Scholar
  10. 10.
    M. Mursaleen, A.A.H. Al-Abied, A. Alotaibi, On \((p, q)\)-Szász–Mirakyan operators and their approximation properties. J. Inequalities Appl. 2017(1), 196 (2017)Google Scholar
  11. 11.
    M. Mursaleen, A. Al-Abied, M. Nasiruzzaman, Modified \((p, q)\) -Bernstein–Schurer operators and their approximation properties. Cogent Math. 3(1), 1236534 (2016)Google Scholar
  12. 12.
    M. Mursaleen, A. Al-Abied, K.J. Ansari, Rate of convergence of Chlodowsky type Durrmeyer Jakimovski–Leviatan operators. Tbil. Math. J. 10(2), 173–184 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    M. Mursaleen, K.J. Ansari, On Chlodowsky variant of Szász operators by Brenke type polynomials. Appl. Math. Comput. 271, 991–1003 (2015)MathSciNetGoogle Scholar
  14. 14.
    M. Mursaleen, K.J. Ansari, A. Khan, On \((p,q)\)-analogue of Bernstein operators. Appl. Math. Comput. 266, 874–882 (2015) [Erratum: Appl. Math. Comput. 278, 70–71 (2016)]Google Scholar
  15. 15.
    M. Mursaleen, K.J. Ansari, A. Khan, Some approximation results by \((p,q)\)-analogue of Bernstein–Stancu operators, Appl. Math. Comput. 264, 392–402 (2015) [Corrigendum: Appl. Math. Comput. 269, 744–746 (2015)]Google Scholar
  16. 16.
    M. Mursaleen, K.J. Ansari, A. Khan, Some approximation results for Bernstein–Kantorovich operators based on \((p,q)\)-calculus. U.P.B. Sci. Bull. Ser. A 78(4), 129–142 (2016)MathSciNetGoogle Scholar
  17. 17.
    M. Mursaleen, F. Khan, A. Khan, Approximation by \((p, q)\) -Lorentz polynomials on a compact disk. Complex Anal. Oper. Theory 10(8), 1725–1740 (2016)MathSciNetCrossRefGoogle Scholar
  18. 18.
    M. Mursaleen, M. Nasiruzzaman, A.A.H. Al-Abied, Dunkl generalization of \(q\)-parametric Szász–Mirakyan operators. Int. J. Anal. Appl. 13(2), 206–215 (2017). ISSN 2291-8639Google Scholar
  19. 19.
    M. Mursaleen, M. Nasiruzzaman, A. Nurgali, Some approximation results on Bernstein–Schurer operators defined by \((p, q)\) -integers. J. Inequalities Appl. 2015(1), 249 (2015)Google Scholar
  20. 20.
    M. Mursaleen, M. Nasiruzzaman, A. Khan, K.J. Ansari, Some approximation results on Bleimann–Butzer–Hahn operators defined by \( (p,q)\)-integers. Filomat 30(3), 639–648 (2016)MathSciNetCrossRefGoogle Scholar
  21. 21.
    M. Mursaleen, M. Nasiruzzaman, N. Ashirbayev, A. Abzhapbarov, Higher order generalization of Bernstein type operators defined by \((p, q)\)-integers. J. Comput. Anal. Appl. 25(5), 817–829 (2018)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations